# SDR 04FDEA02110

- Difficulty date: July 19, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE), ACTUATOR   ATTACHMENT INBOARD LUG SPOTFACE FOUND CORRODED.  CORROSION REMOVED AS PER CMM 20-11-02.
